Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 18 found articles
 
 
  Probabilistic Shadowing for Pseudotrajectories with Decreasing Errors
 
 
Title: Probabilistic Shadowing for Pseudotrajectories with Decreasing Errors
Author: Priezzhev, P. A.
Priezzhev, V. A.
Tikhomirov, S. B.
Appeared in: Journal of mathematical sciences
Paging: Volume 281 () nr. 1 pages 142-157
Year: 2024-04-05
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands